I am trying to decide on a change of birth control to talk to my healthcare provider about. I have tried the nuvaring, but had to stop due to getting to many UTIs. I was on yaz prior to that and I felt depressed, anxiety, bloated, nauseous and just plain "YUCK". Well lastly I have been on the Depo shot for 8 months and as they warned me before I would gain weight and I have gained 20 lbs in 6 months. I changed my lifestyle hoping this would help shed the pounds but yet it's been difficult. The biggest issues I've had is my libido has decreased. I have no interest in sex and nor do I have pleasure with it. This is causing a strain on my 3 year relationship.
On another note I have endometriosis and no children so my doctor was anti IUDs. I would like to know if this is common to try so many different types of birth control. I have a concern about estrogen pills causing a higher risk of endometrial cancer. I'm finishing up grad school and plan on having children within the next 2-3 years. Any suggestions would be great. I know there are so many with mono, tri, combo.....birth control pills.View Thread